i am about to go off the pill and am wondering if anyone noticed that being on birth control made your DP/DP worse? i had never been on the pill, but i went on them about 3-4 months ago (tried 2 different kinds - a generic called aviene and yasmin) and noticed my DP overall got worse. and yes, it's the week before my period and i am so out of it/zoned/DP'd etc. any thoughts on the birth control / DP connection? would love to hear thoughts on this.
I have tried the pill more than once the last ten years and usually I had to quit after a couple of days. I had hoped this time it would work, and when I started taking them last week, the first few days I actually felt good, few side-effects and in hope of continuation. But this week the side-effects got too bad.
Yes DP worsened. I felt much more spaced out and disconnected, tired, very indifferent to mine and others feelings, I felt less anxious though and more agressive, if that makes sense (like thinking of killing myself with a gun if I had one! :shock: ). It was almost impossible to focus on ANYthing and get my thoughts straight, very forgetfull etc.
Anyway, I also wonder what is the connection between DP and the pill.
I have a sensitive nervous system and have had food allergies (candida) in the past. Somethings wrong with my hormone balance as well.
I knew before I started the pill last week I was running the risk to outbalance my hormone levels even more.
I dont know but maybe people with DP have sensitive nervous systems in general. It would be interesting to find out if more women here cant handle the effects of the pill.
I dont know enough about all this to have a solid opinion on it, I have many questions on how this works exactly.
What are your ideas about it, if you have any?